It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: increased heart rate naseua

Re: increased heart rate naseua

[ Back to Messages ]

Message

Posted by jeremiah on September 13, 2000 at 10:19:26:

In Reply to: Re: increased heart rate naseua posted by P. Rob on September 12, 2000 at 22:19:43:

: : : : Hi my name is jeremiah and ive been taking xenadrine for 12 weeks and have lost 50 lbs but since ive come off of them my heart rate is out of control i cant sleep at night beacuse of spinning and nervousness.
: : : : has any one else had these problems please respond
: : : : thanks

: : : I know what you mean. I have heart palpatations and panic attacks. I also have a fear of dying of a heart attack which I think contributes to the increased heart rate and such. It is like a viscious cycle of fear. I regret taking this stuff.

: : how long have you been off the stuff
: : these things all started about a week or two after along with a little depression anyone else

: Started two weeks afterwards. Actually today is another bad day. I plan on going to the Dr. in a day or so.

:i hear ya i have good and bad days i went to the doctor took a blood work up he said that i might have done something to my thyroid he gave me something to sleep but im affraid it will make me worse then i'll be dependent on sleeeping pills good luck and god bless




Follow Ups




All times are GMT -7. The time now is 06:21 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!